# SDR FDEA201405311239

- Difficulty date: May 31, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 92,365 hours, 28,084 cycles
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Part number: 9120M12P03
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: L
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, SUFFERED NR 3 THRUST REVERSER PRESSURE FAULT.  PERFORMED QRH & RETURNED TO DEPARTURE.  REPLACED PNU FLEX LINE.  FOUND CONNECTOR TO RT THRUST REVERSER LOCK LOOSE.  TIGHTEND CONNECTOR.  NO FAULTS IN AIU-1, -2 OR -3. OPS CHECKED NR 3 THRUST REVERSER. CHECKED OK.  PREFORMED MAX POWER CHECK WITH NO THRUST REVERSER FAULTS DURING RUN IAW JRH.
